# SDR DALA2024053105719

- Difficulty date: April 1, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 84,846 hours, 22,556 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Blanking Plate
- Part number: UNKNOWN
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 6806, THIS ALTERATION REMOVES THE LOWER FORWARD ATG4 ANTENNA BLANKING PLATE AND INTERNAL STRUCTURE ORIGINALLY INSTALLED BY AA 2330-01298 AND 2330-01322. THIS ANTENNA IS NO LONGER USED AND HAS ICA INSPECTIONS THAT CANNOT BE COMPLETED. CORRECTIVE ACTION: THE ANTENNA BLANKING PLATE IS REMOVED AND REPLACED WITH A NEW PERMANENT PLATE. REMAINING INTERNAL STRUCTURE IS REMOVED OR TRIMMED PER ER/A 616999-14. (LP 0272603)
